Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 497, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 7:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2011, 7:00 PM CDT (00:00 UTC)
- Expired
- Sep 18, 2011, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 7:12 PM CDT | TSTM WND DMG | Bonham, TX | POWER LINES DOWN IN BONHAM |
| Sep 18, 7:15 PM CDT | HAIL 1 | Prosper, TX | |
| Sep 18, 7:25 PM CDT | HAIL 1 | 3 Sw Mckinney, TX | COCORAHS SPOTTER REPORT |
| Sep 18, 7:38 PM CDT | HAIL 1.25 | Mckinney, TX | |
| Sep 18, 7:45 PM CDT | TSTM WND DMG | Westminster, TX | POWER LINES DOWN AND OUTBUILDINGS DAMAGED IN WESTMINSTER. TIME ESTIMATED |
| Sep 18, 8:01 PM CDT | HAIL 1 | Plano, TX | QUARTER SIZE HAIL AT HWY 75 AND PARK BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2236 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
438
WUUS54 KFWD 190000
SVRFWD
TXC085-147-181-231-190100-
/O.NEW.KFWD.SV.W.0497.110919T0000Z-110919T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT SUN SEP 18 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DODD CITY TO 6 MILES SOUTH OF
TOM BEAN TO 6 MILES WEST OF FRISCO...AND MOVING SOUTHEAST AT 25
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MCKINNEY AROUND 710 PM...
HONEY GROVE AND BAILEY AROUND 715 PM...
PLANO...LEONARD...FAIRVIEW AND ALLEN AROUND 720 PM...
PRINCETON AND LOWRY CROSSING AROUND 725 PM...
PARKER AROUND 730 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3333 9585 3318 9598 3299 9632 3299 9685
3341 9683 3343 9692 3368 9694 3378 9650
3379 9642 3370 9634 3377 9629 3375 9622
3379 9617 3379 9585
TIME...MOT...LOC 0000Z 302DEG 21KT 3357 9603 3342 9645
3310 9688
$$2 follow-up statements
254
WWUS54 KFWD 190019
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT SUN SEP 18 2011
TXC085-147-181-231-190100-
/O.CON.KFWD.SV.W.0497.000000T0000Z-110919T0100Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
719 PM CDT SUN SEP 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR COLLIN...NORTHERN HUNT...EASTERN GRAYSON AND FANNIN COUNTIES...
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HONEY GROVE TO TRENTON TO WESTON
TO FRISCO...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MELISSA...MCKINNEY AND BAILEY AROUND 725 PM CDT...
PLANO...LEONARD AND ALLEN AROUND 730 PM CDT...
NEW HOPE...FAIRVIEW AND BLUE RIDGE AROUND 735 PM CDT...
WOLFE CITY AROUND 740 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN BONHAM AND
QUARTER SIZE HAIL IN PROSPER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3379 9585 3332 9586 3318 9598 3299 9632
3299 9685 3344 9684 3360 9670 3378 9650
3379 9642 3370 9636 3370 9634 3377 9629
3375 9622 3379 9617
TIME...MOT...LOC 0018Z 302DEG 21KT 3356 9588 3341 9633
3333 9659 3313 9677
$$442
WWUS54 KFWD 190050
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT SUN SEP 18 2011
TXC085-147-181-231-190100-
/O.CON.KFWD.SV.W.0497.000000T0000Z-110919T0100Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
750 PM CDT SUN SEP 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR COLLIN...NORTHERN HUNT...SOUTHEASTERN GRAYSON AND FANNIN
COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF HONEY GROVE
TO 3 MILES EAST OF LEONARD TO 4 MILES SOUTHWEST OF BLUE RIDGE TO
PARKER...MOVING EAST SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WYLIE...WOLFE CITY...LADONIA AND CELESTE AROUND 755 PM CDT...
FARMERSVILLE...LAVON...NEVADA AND JOSEPHINE AROUND 800 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS AND GRASS FIRES MAY
IGNITE OUTSIDE OF THE HEAVY RAIN AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3379 9585 3332 9586 3318 9598 3299 9632
3299 9685 3342 9680 3356 9666 3369 9647
3370 9632 3377 9629 3375 9622 3379 9617
TIME...MOT...LOC 0047Z 302DEG 21KT 3351 9585 3336 9618
3324 9642 3304 9660
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:43 PM CDT, 17 minutes earlier.
Area forecast discussion, Sep 18, 6:43 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 643 PM CDT SUN SEP 18 2011 .AVIATION...642 PM THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING. AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING. COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE TAF FOR TOMORROW. 84 && .UPDATE...557 PM BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS. WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER 60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN. ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION. 25 && .PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/ EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM. OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT. RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY NIGHT. THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT FOR THE WEDNESDAY AND THURSDAY SYSTEM. DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY IN THE 80S AND LOWS IN THE 50S. /09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 64 88 66 / 50 10 0 0 5 WACO, TX 67 89 61 88 61 / 50 20 0 0 5 PARIS, TX 66 85 60 86 61 / 60 5 0 0 5 DENTON, TX 63 86 57 89 60 / 50 5 0 5 5 MCKINNEY, TX 63 86 56 87 59 / 60 10 0 0 5 DALLAS, TX 70 86 65 89 67 / 50 10 0 0 5 TERRELL, TX 67 85 61 87 63 / 60 20 0 0 5 CORSICANA, TX 68 87 63 87 64 / 60 20 0 0 5 TEMPLE, TX 68 89 61 89 61 / 50 20 0 5 5 MINERAL WELLS, TX 63 86 56 89 60 / 50 5 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT SUN SEP 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 PM CDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN AREAS AS A COLD FRONT PUSHES THROUGH THE REGION. THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.
In the hours before
Special weather statement, Sep 18, 5:12 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT SUN SEP 18 2011
TXZ162-182245-
LEON TX-
512 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN LEON COUNTY
AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES NORTH OF MADISONVILLE...MOVING SOUTHEAST
AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3113 9577 3109 9576 3108 9598 3107 9601
3107 9603 3126 9615 3143 9583 3122 9572
3121 9574 3116 9572
TIME...MOT...LOC 2212Z 325DEG 7KT 3124 9602Local storm report, Sep 18, 5:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 2 W RUCKER 32.17N 98.63W
09/18/2011 E0.88 INCH COMANCHE TX AMATEUR RADIO
NICKEL SIZE HAIL 3 S OF GORMANLocal storm report, Sep 18, 5:39 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL POTTSBORO 33.75N 96.67W
09/18/2011 E0.88 INCH GRAYSON TX EMERGENCY MNGR
NICKEL SIZE HAILSpecial weather statement, Sep 18, 5:47 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN SEP 18 2011
TXZ162-182315-
LEON TX-
547 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN LEON COUNTY
AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF MADISONVILLE...MOVING EAST AT
15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3121 9574 3116 9572 3113 9577 3109 9577
3108 9598 3107 9601 3106 9605 3113 9612
3123 9597 3125 9572 3123 9571
TIME...MOT...LOC 2247Z 284DEG 14KT 3114 9595Local storm report, Sep 18, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 ENE HOWE 33.51N 96.59W
09/18/2011 E1.00 INCH GRAYSON TX TRAINED SPOTTER
SPOTTER REPORTS ONE INCH HAILLocal storm report, Sep 18, 6:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL VAN ALSTYNE 33.42N 96.58W
09/18/2011 E1.00 INCH GRAYSON TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Sep 18, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 67 min |
| Sep 18, 7:24 PM CDT | Special Weather Statement | FWD | Denton | 36 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Sep 18, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt, Rockwall | 64 min |
| Sep 18, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 61 min |
| Sep 18, 8:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Sep 18, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 62 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Tarrant | 46 min |
| Sep 18, 8:54 PM CDT | Areal Flood Advisory | FWD | Hopkins | 2 hr |
| Sep 18, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Rains, Van Zandt | 34 min |
| Sep 18, 9:10 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Sep 18, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more | 55 min |
| Sep 18, 9:33 PM CDT | Special Weather Statement | FWD | Hill | 27 min |
| Sep 18, 9:35 PM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Sep 18, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 66 min |
| Sep 18, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 52 min |
| Sep 18, 9:58 PM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 54 min |
| Sep 18, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Van Zandt | 45 min |
| Sep 18, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 38 min |
| Sep 18, 10:40 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 18, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 63 min |
| Sep 18, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 39 min |
| Sep 18, 11:17 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Sep 18, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 54 min |
| Sep 18, 11:51 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Leon, Limestone, Navarro | 54 min |
| Sep 19, 12:05 AM CDT | Areal Flood Advisory | FWD | Bosque, McLennan | 3 hr |
| Sep 19, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, Limestone, McLennan | 45 min |
| Sep 19, 12:49 AM CDT | Special Weather Statement | FWD | Leon | 56 min |
| Sep 19, 1:19 AM CDT | Special Weather Statement | FWD | Bell, Falls, Leon, Milam, Robertson | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.